2 results for Burgers equation.

Parameters for your search query:
Keyword    Burgers equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of the Burgers Equation by the Method of Lines
American Journal of Numerical Analysis. 2014, 2(1), 1-3. DOI: 10.12691/ajna-2-1-1
Pub. Date: December 31, 2013Views: 13801Downloads: 7664
Open AccessArticle
Export: RIS | BibTeX | EndNote
Auxiliary Function Method for Nonlinear Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 1-5. DOI: 10.12691/ijpdea-1-1-1
Pub. Date: September 18, 2013Views: 12584Downloads: 7198
Figure of 3
Results: sort by Relevance

Filter by


Published between:




Article Types